Tramadol / Ultram: How Do You Feel When You’re Having Tramadol Withdrawal Syndrome?

By | June 23, 2016

Tramadol / Ultram: Call: (541) 716-6469 https://plus.google.com/+ColumbiaPainManagementPCHoodRiver/
Tramadol becomes a DEA Scheduled IV controlled substance on August 18th, 2014.

Dr Trey Rigert with Columbia Pain Management discusses what withdrawal symptoms might feel like if you just stop taking your medicine because of the changes to Tramadol classification.

You may suffer from runny nose, head aches, loose stools, sleep disruption from restless leg syndrome or restless arms. This can last for several months.

If you are going to stop taking Ultram / Tramadol work with your doctor to taper off the medicine. Quitting cold turkey may not be the best way to quit and could effect the quality of your life.

The doctors at Columbia Pain Management can help you get your life back.
Columbia Pain Management P.C.
1010 10th St Hood River, OR 97031
(541) 716-6469

Home


Pain Control Clinic

Columbia Pain Management TD
3601 Klindt Drive #200
The Dalles Oregon 97058 United States
541.705.3159
http://columbiapainmanagement.discoverthedalles97058.com/

Tramadol: Part 2 | How Do You Feel When Your Having Tramadol Withdrawal Syndrome
Video Rating: / 5

8 thoughts on “Tramadol / Ultram: How Do You Feel When You’re Having Tramadol Withdrawal Syndrome?

  1. Myna Fayz

    I've been on it for 6 months and tapered down to 150mg / day and I'm still having a hard time. I'm going on day 3 and its horrible. I felt like I was going to black out and I had only been off it for 15 hours. Stay away from this stupid medication! It does more harm than good.

  2. Luben Strechen

    I am on tramadol almost 6 years, back injury  pushed me use tramadol,I took 400mg a day as prescribed rarely abused to 600mg, here I would like to share my bad experience with tramadol might someone can read, what tramadol caused on me end of five years is horrible endless headache, all day continuous headache, doctor found out It toxic-ed on my body, so by doctor wish I had to drop the dosage down to 200mg a day, welcome to the hell, I cant describe how bad it was, it was my nightmarem cold turkey was so painful, lately I am trying down to 100mg a day or more like 150mg somedays, I am up and down everyday and getting hand and leg cramps during day which is another tramadolside effect, I get itchy if I catch direct sunlight, what I know now tramadol effected my mental balance too, short of concentration first I noticed myself,  emotionally feel bad some days, Then again I did try keep myself away from depression by long hours working , Tramadol addiction is terrible life style, I wish God helps anyone on tramadol and please stay away from it if you really really don't need it,quitting tramadol harder than the actual pain,

  3. Jed Knutson

    ive been using it for 2+yrs as a anti-depressant, and it worked very well in the beginning. however, now that im addicted and used too it i need more and more so im at the stage of 10+ a day.my prescription ran out on sunday the 17th and now just got more on the 20th. so heres what i went through w/out it for a few days.monday night was unreal insomnia big time, sweating profusely mind spinning wildly, cough fever sneezing cold/flu like symptoms legs weak and very heavy. day two still cold/flu like symptoms able two sleep ok at night but only about 4hrs of fair sleep.day 3 got my meds back and of course symptoms gone within two hours. this is a horrible drug to come off of and my lesson is i better taper off of it next time or i'm going through this nightmare again.

  4. Mirjami Kuusniemi

    I have taken Tramadol for years without problems. Every now and then I take a pause of it and I reduce it reeeeally slowly. BUT my arm and hip hurt so much these days that I have to take them every day about 300 mg. Well not everyday but almost. It's not even much but it reliefs my pain that I can go to work normally, take care of my house and kids. I would rather die than suffer for this chronic pain from hell. And I don't whine about little uncomfortable feelings. Tramadol is best painkiller . Much better than Codeine. People get hysterical when i mention about my medication. Well it' s their problem.

  5. de6430

    I've been on tramadol for years after my motorcycle accident. I don't take it every single day. It's an AS NEEDED medication. I have no problems not taking it for several days. Even after taking it for multiple days in a a row "when needed" I don't have any withdrawal.  It's not a great pain med, but is better than Tylenol.  Makes no sense why they re-classed it. I would prefer Lortabs, but they are highly addictive and are dam hard to come off of. I would think someone would have to be taking more than 300mg a day every day to have even minimum withdrawals.

  6. Katrina Grady

    I feel like I'd rather die! Worst drug in history! My doctor wouldn't even help me taper off just stopped it when I told him about withdrawal he told me it was impossible to become addicted. If you suffer from depression prior the depression will be worse getting off. I tried a few days and feel like my life is spent trying to find it on the streets. Its just wrong!

Leave a Reply